# SDR QXEA2015041600197

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK HAS CORROSION.  REMOVED SEAT TRACK NR 1, REF SRM 51-42-05 AND SRM 51-40-15. RECEIVED NEW SEAT TRACK, PN:85328261-107, LOCATED AND DRILLED REF SRM 51-40-07.  REMOVED AFT SPLICE OF NR 1 SEAT TRACK COMMON TO SEAT TRACK NR 2.  INSTALLED AFT SPLICE OF SEAT TRACK NR 1 COMMON TO SEAT TRACK NR 2 IAW SRM 51-40-15 AND DWG 85307071.  INSTALLED FASTENERS, REF SRM 51-40-15, 51-42-45 AND  DWG 85328251, REV A.
